# SDR AWXA200400477

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 56,005 hours, 21,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Burned
- Location: Emer Light Conn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK A BURNED WIRE WAS FOUND AT EMERGENCY LIGHT POWER SUPPLY CONNECTOR D9006 PIN 18, BS 1650. MAINTENANCE SPLICED DAMAGED WIRE AT EMERGENCY LIGHT POWER SUPPLY CONNECTOR D9006 PIN 18, BS 1650, OPERATIONAL CHECK WAS GOOD.
